mbuze_papers.bib

@preamble{{ \newcommand{\noop}[1]{} }}
@article{BWM2021,
  title = {A stochastic framework for atomistic fracture},
  author = {Buze, M. and Woolley, T.E. and Mihai, L.A.},
  journal = {arXiv e-prints},
  year = {2021},
  volume = {2104.14608},
  url = {https://arxiv.org/abs/2104.14608},
  pdf = {https://arxiv.org/pdf/2104.14608.pdf}
}
@article{BK2021,
  title = {Numerical-continuation-enhanced flexible boundary condition scheme applied to mode-I and mode-III fracture},
  author = {Buze, M. and Kermode, J. R.},
  journal = {Phys. Rev. E},
  volume = {103},
  issue = {3},
  pages = {033002},
  numpages = {16},
  year = {2021},
  month = {Mar},
  publisher = {American Physical Society},
  doi = {10.1103/PhysRevE.103.033002},
  url = {https://arxiv.org/abs/2008.12822},
  pdf = {https://arxiv.org/pdf/2008.12822.pdf}
}
@article{2020-near-crack-tip-plas,
  title = {Atomistic modelling of near-crack-tip plasticity},
  author = {M. Buze},
  doi = {10.1088/1361-6544/abf33c},
  journal = {Nonlinearity},
  year = {2021},
  month = jun,
  publisher = {{IOP} Publishing},
  volume = {34},
  number = {7},
  pages = {4503--4542},
  url = {https://arxiv.org/abs/2007.02408},
  pdf = {https://arxiv.org/pdf/2007.02408.pdf}
}
@article{2019-antiplanecrack,
  title = {Analysis of cell size effects in atomistic crack propagation},
  author = {M. Buze and T. Hudson and C. Ortner},
  journal = {ESAIM: Mathematical Modelling and Numerical Analysis},
  publisher = {EDP Sciences},
  year = {2020},
  volume = {54},
  number = {6},
  pages = {1821-1847},
  url = {https://arxiv.org/abs/1905.13328},
  pdf = {https://arxiv.org/pdf/1905.13328.pdf},
  doi = {10.1051/m2an/2020005}
}
@article{2018-antiplanecrack,
  title = {Analysis of an atomistic model for anti-plane fracture},
  author = {M. Buze and T. Hudson and C. Ortner},
  journal = {Mathematical Models and Methods in Applied Sciences},
  volume = {29},
  number = {13},
  pages = {2469-2521},
  year = {2019},
  url = {https://arxiv.org/abs/1810.05501},
  pdf = {https://arxiv.org/pdf/1810.05501.pdf},
  doi = {10.1142/S0218202519500520}
}
@article{2017-bcscrew,
  title = {The Effect of Crystal Symmetries on the Locality of Screw Dislocation Cores},
  author = {J. Braun and M. Buze and C. Ortner},
  journal = {SIAM Journal on Mathematical Analysis},
  volume = {51},
  number = {2},
  pages = {1108-1136},
  year = {2019},
  url = {https://arxiv.org/abs/1710.07708},
  pdf = {https://arxiv.org/pdf/1710.07708.pdf},
  doi = {10.1137/17M1157520}
}

This file was generated by bibtex2html 1.99.